# SDR AALA20120224012

- Difficulty date: February 22, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 44,755 hours, 5,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR FORWARD EXIT SIGN INOPERATIVE.  REPLACED FORWARD EXIT SIGN AT RIGHT NUMBER 2 DOOR.  OPS CHECK NORMAL.
